RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shekhter, Boris L'vovich

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:97
Abstract pages:1418
Full texts:773

http://www.mathnet.ru/eng/person40526
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/196256

Publications in Math-Net.Ru
1989
1. B. L. Shekhter, “The existence of nonzero solutions of a boundary value problem that arises in combustion theory”, Differ. Uravn., 25:6 (1989),  964–974  mathnet  mathscinet; Differ. Equ., 25:6 (1989), 696–705
2. B. L. Shekhter, “Properties of solutions of a boundary value problem that arises in combustion theory”, Differ. Uravn., 25:5 (1989),  805–815  mathnet  mathscinet; Differ. Equ., 25:5 (1989), 566–575
1987
3. I. T. Kiguradze, B. L. Shekhter, “Singular boundary value problems for second-order ordinary differential equations”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh., 30 (1987),  105–201  mathnet  mathscinet  zmath; J. Soviet Math., 43:2 (1988), 2340–2417
1986
4. B. L. Shekhter, “A boundary value problem of periodic type for a second-order nonlinear ordinary differential equation”, Differ. Uravn., 22:9 (1986),  1551–1556  mathnet  mathscinet  zmath
1982
5. B. L. Shekhter, “A boundary value problem for a system of ordinary differential equations”, Differ. Uravn., 18:10 (1982),  1707–1717  mathnet  mathscinet
1979
6. B. L. Shekhter, “A two-point de la Vallée–Poussin problem”, Differ. Uravn., 15:8 (1979),  1457–1467  mathnet  mathscinet  zmath
7. B. L. Shekhter, “On the question of estimates for the Green function of a two-point boundary value problem”, Differ. Uravn., 15:6 (1979),  1036–1049  mathnet  mathscinet  zmath
1975
8. B. L. Shekhter, “The unique solvability of a certain linear two-point boundary value problem”, Differ. Uravn., 11:4 (1975),  687–693  mathnet  mathscinet  zmath
9. B. L. Shekhter, “The number of solutions of the two-point boundary value problem for a second order equation with discontinuous right-hand side”, Differ. Uravn., 11:3 (1975),  484–497  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020